Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fluid filled nodule on the thyroid. Reddish color on legs and arms, palpitations. Are these related?

24 yrs old, Female, Fluid filled nodule on right thyroid , experiencing flushed reddish purple, hot to touch on face not alleviated by ice. Arms and legs have purple red blochy color, no itching not raised doesn t seem to be a superficial skin problem but deeper. Palpitations once and a while. Does this tie all together into a thyroid problem or more specific of a disorder?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, your symptoms point to a hyper secretion from the thyroid gland. A nodule in thyroid can be non-secretary or hyper-secretary. Please get your thyroid profile done and if it is increased, the treatment can be in the form of anti-thyroid drugs, radioactive iodine ablation or surgical excision after attaining euthyroid status. Regards
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor